# SDR AALA20050320

- Difficulty date: May 11, 2005
- Submitted: May 13, 2005
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051111
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - DURING CHECK FOUND EMERGENCY LIGHTS FROM FIRST CLASS BACK TO ROW 24 INOPERATIVE.  REPLACED FIRST CLASS CHARGER AND THREE BATTERY PACKS FOR EMERGENCY LIGHTS FROM FIRST CLASS BACK TO ROW 24.  SYSTEM GROUND CHECKED NORMAL OPERATION.
